Sh:873

Bib entry
@article{Sh:873,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{A characterization of $\mathrm{Ext}(G,\mathbb Z)$ assuming $(V=L)$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {193},
 number = {2},
 year = {2007},
 pages = {141--151},
 issn = {0016-2736},
 doi = {10.4064/fm193-2-3},
 mrclass = {20K15 (20K20 20K40)},
 mrnumber = {2282712},
 mrreviewer = {Ulrich Albrecht},
 doi = {10.4064/fm193-2-3},
 note = {\href{https://arxiv.org/abs/math/0609638}{arXiv: math/0609638}},
 arxiv_number = {math/0609638}
}